Health
Endocrine System
Thyroid

What effectdoes procaine have on thyroid?

User Avatar
Wiki User
2008-03-24 23:09:58

EEEEgad! This is a good question. I have hypothyroid and am on

Synthroid now for 10 years. I haven't had a filling for around 15

years and today went to the dentist to get 2 fillings replaced. He

numbed me up with procaine and within 15 minutes my heart was

racing, I felt as if I couldn't breathe or swallow, and I was

having an anxiety attack. This has never happened to me in my life.

I googled procaine and it seems this is a side effect--here is a

possible list of side effects: What side effects may I notice

from receiving procaine? (Back to top)

Side effects that you should report to your prescriber or health

care professional as soon as possible:

•anxiety, restlessness

•difficulty breathing, shortness of breath

•dizziness, drowsiness, lightheadedness

•nausea, vomiting

•seizures (convulsions)

•skin rash, itching (hives)

•slow, irregular heartbeat (palpitations)

•swelling of the face or mouth

•tremors I'm thinking it has to do with my thyroid disease and

the medication Synthroid. There is no other possible

conclusion.


Copyright © 2020 Multiply Media, LLC. All Rights Reserved. The material on this site can not be reproduced, distributed, transmitted, cached or otherwise used, except with prior written permission of Multiply.